# SDR CA050425001

- Difficulty date: April 19, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Emb EMB-145ER
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Part time: 14,145 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING A LOUD BANG, UNCOMMANDED IN FLIGHT SHUTDOWN, ENGINE FOR INVESTIGATION.  STRIP REVEALED THAT ONE HPT BLADES HAS FAILED AT ROOT.  REQUESTED FOR FAILED MATERIAL TO BE RETURNED FOR FAILURE ANALYSIS.
